Works matching DE "COMPLETENESS theorem"
Results: 846
COMPLETENESS THEOREMS IN THE UNIFORM NORM CONNECTED TO ELLIPTIC EQUATIONS OF HIGHER ORDER WITH CONSTANT COEFFICIENTS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 1, doi. 10.1142/S0219530512500017
- By:
- Publication type:
- Article
Completeness in quasi-uniform spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 151, doi. 10.1023/B:AMHU.0000045540.39991.f2
- By:
- Publication type:
- Article
The Casimir Element.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 486, doi. 10.1007/s10958-015-2327-3
- By:
- Publication type:
- Article
Double Negation Operator in Logic N.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 3, p. 389, doi. 10.1007/s10958-015-2254-3
- By:
- Publication type:
- Article
Probabilistic Models and Relations for Special Functions. I*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 4, p. 511, doi. 10.1007/s10958-014-1939-3
- By:
- Publication type:
- Article
Subsemilattice of a Semilattice of Class Σ( X, 8).
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 6, p. 871, doi. 10.1007/s10958-013-1367-9
- By:
- Publication type:
- Article
On the completeness of systems of eigenfunctions and associated functions of differential operators of orders 2 − ε and 1 − ε.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 4, p. 425, doi. 10.1007/s10958-011-0309-7
- By:
- Publication type:
- Article
Irreflexive Modality on a Chain of Type ω and P. S. Novikov Completeness.
- Published in:
- Algebra & Logic, 2021, v. 59, n. 6, p. 471, doi. 10.1007/s10469-021-09618-y
- By:
- Publication type:
- Article
A Restricted Fragment of the Lambek Calculus with Iteration and Intersection Operations.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 2, p. 129, doi. 10.1007/s10469-020-09586-9
- By:
- Publication type:
- Article
A paraconsistent extension of Sylvan’s logic.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 5, p. 289, doi. 10.1007/s10469-007-0029-8
- By:
- Publication type:
- Article
Classification of Novikov Complete Logics with Extra Logical Constants.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 3, p. 207, doi. 10.1023/A:1023992710944
- By:
- Publication type:
- Article
城市综合管廊运行安全风险评价及对策研究.
- Published in:
- Fly Ash Comprehensive Utilization, 2023, v. 37, n. 1, p. 132, doi. 10.19860/j.cnki.issn1005-8249.2023.01.023
- By:
- Publication type:
- Article
Asymptotic States and S -Matrix Operator in de Sitter Ambient Space Formalism.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 9, p. 379, doi. 10.3390/universe9090379
- By:
- Publication type:
- Article
(Co)Limit calculations in the category of 2-crossed R-modules.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 2902, doi. 10.55730/1300-0098.3308
- By:
- Publication type:
- Article
Completeness conditions of systems of Bessel functions in weighted L² -spaces in terms of entire functions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 890, doi. 10.3906/mat-2101-76
- By:
- Publication type:
- Article
On a fifth-order nonselfadjoint boundary value problem.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 767, doi. 10.3906/mat-2005-43
- By:
- Publication type:
- Article
Diagonal lift in the semi-cotangent bundle and its applications.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1312, doi. 10.3906/mat-1706-39
- By:
- Publication type:
- Article
Complete cotorsion pairs in the category of complexes.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 5, p. 852, doi. 10.3906/mat-1109-14
- By:
- Publication type:
- Article
CONDITIONAL COMPLETENESS OF C(X, ℝ<sub>훕</sub>) FOR WEAK P-SPACES ℝ<sub>훕</sub>.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 61, doi. 10.14321/realanalexch.34.1.0061
- By:
- Publication type:
- Article
ON COMPLETENESS GENERATED BY CONVERGENCE WITH RESPECT TO A σ-IDEAL.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 473
- By:
- Publication type:
- Article
On morphisms of crossed polymodules.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 1, p. 95
- By:
- Publication type:
- Article
Evaluating discrete dynamic strategies in affine models.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 2, p. 313, doi. 10.1080/14697688.2011.637075
- By:
- Publication type:
- Article
Material dialogues for first-order logic in constructive type theory: extended version.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 10, p. 689, doi. 10.1017/S0960129523000348
- By:
- Publication type:
- Article
On generalized algebraic theories and categories with families.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 9, p. 1006, doi. 10.1017/S0960129521000268
- By:
- Publication type:
- Article
Syllogistic logic with "Most".
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 6, p. 763, doi. 10.1017/S0960129518000312
- By:
- Publication type:
- Article
Essential and density topologies on s <sub>2</sub>-continuous posets.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 10, p. 1770, doi. 10.1017/S0960129517000238
- By:
- Publication type:
- Article
Yoneda completeness.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 4, p. 548, doi. 10.1017/S0960129517000032
- By:
- Publication type:
- Article
A completion-invariant extension of the concept of meet continuous lattices.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 4, p. 530, doi. 10.1017/S0960129515000213
- By:
- Publication type:
- Article
On conditions for semirings to induce compact information algebras.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 4, p. 460, doi. 10.1017/S0960129515000225
- By:
- Publication type:
- Article
Structure and properties of strong prefix codes of pictures.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 2, p. 123, doi. 10.1017/S0960129515000043
- By:
- Publication type:
- Article
Completeness and cocompleteness of the categories of basic pairs and concrete spaces.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 8, p. 1626, doi. 10.1017/S0960129513000285
- By:
- Publication type:
- Article
Embedding theorems for LTL and its variants.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 1, p. 83, doi. 10.1017/S0960129514000048
- By:
- Publication type:
- Article
Domain theoretic characterisations of quasi-metric completeness in terms of formal balls.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 3, p. 453, doi. 10.1017/S0960129510000010
- By:
- Publication type:
- Article
Discrete–continuous and classical–quantum.
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 2, p. 177, doi. 10.1017/S0960129507005956
- By:
- Publication type:
- Article
Proofs, denotational semantics and observational equivalences in Multiplicative Linear Logic.
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 2, p. 341, doi. 10.1017/S0960129506005652
- By:
- Publication type:
- Article
ADJECTIVES OF COMPLETENESS AS MAXIMIZERS OF EVENT NOMINALIZATIONS.
- Published in:
- Borealis: An International Journal of Hispanic Linguistics, 2017, v. 6, n. 2, p. 125, doi. 10.7557/1.6.2.4200
- By:
- Publication type:
- Article
KOMPLETNOŚĆ ŚRODKÓW TRWAŁYCH.
- Published in:
- Research Papers of the Wroclaw University of Economics / Prace Naukowe Uniwersytetu Ekonomicznego we Wroclawiu, 2012, n. 255, p. 159
- By:
- Publication type:
- Article
Proof theory for the logics of bringing-it-about: Ability, coalitions and means-end relationship.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 4, p. 764, doi. 10.1093/logcom/exac088
- By:
- Publication type:
- Article
Weak relevant justification logics.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 7, p. 1665, doi. 10.1093/logcom/exac057
- By:
- Publication type:
- Article
On infinitary Gödel logics.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 1, p. 1, doi. 10.1093/logcom/exac040
- By:
- Publication type:
- Article
Soundness and completeness results for LEA and probability semantics.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 8, p. 1720, doi. 10.1093/logcom/exac074
- By:
- Publication type:
- Article
Pattern connectives.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 7, p. 1365, doi. 10.1093/logcom/exac033
- By:
- Publication type:
- Article
On probabilistic argumentation and subargument-completeness.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 1, p. 115, doi. 10.1093/logcom/exab053
- By:
- Publication type:
- Article
Group belief.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 8, p. 1959, doi. 10.1093/logcom/exaa068
- By:
- Publication type:
- Article
Strategic coalitions in stochastic games.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 7, p. 1845, doi. 10.1093/logcom/exab032
- By:
- Publication type:
- Article
A fully labelled proof system for intuitionistic modal logics.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 3, p. 998, doi. 10.1093/logcom/exab020
- By:
- Publication type:
- Article
Completeness theorems for first-order logic analysed in constructive type theory: Extended version.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 112, doi. 10.1093/logcom/exaa073
- By:
- Publication type:
- Article
Kripke-style Semantics and Completeness for Full Simply Typed Lambda Calculus.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 8, p. 1567, doi. 10.1093/logcom/exaa055
- By:
- Publication type:
- Article
First-order justification logic with constant domain semantics.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 193, doi. 10.1093/logcom/exaa008
- By:
- Publication type:
- Article
On aggregating probabilistic evidence.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 61, doi. 10.1093/logcom/exaa003
- By:
- Publication type:
- Article